MathSciNet Relay Station
MathSciNet bibliographic data
MR868764 (87k:34116) 34K15
Kulenović, M. R. S.; Ladas, G.; Meimaridou, A. Necessary and sufficient condition for oscillations of neutral differential equations. J. Austral. Math. Soc. Ser. B 28 (1987), no. 3, 362–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement